Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Kobayashi and Bergman Metrics on Generalized Thullen Domains

K. T. Hahn and P. Pflug
Proceedings of the American Mathematical Society
Vol. 104, No. 1 (Sep., 1988), pp. 207-214
DOI: 10.2307/2047487
Stable URL: http://www.jstor.org/stable/2047487
Page Count: 8
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Kobayashi and Bergman Metrics on Generalized Thullen Domains
Preview not available

Abstract

A comparison theorem of the Kobayashi metric and the Bergman metric is obtained on generalized Thullen domains in $\mathbf{C}^2$. This theorem is then used to obtain a lower estimate for the Kobayashi metric. It is noted that the lower estimate obtained is best possible.

Page Thumbnails

  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214